# SDR USA2004F00047

- Difficulty date: May 11, 2004
- Submitted: June 28, 2004
- Operation: Air carrier
- Aircraft: N446US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24873
- Engine: Ge CFM56*
- System (JASC): 2530 · Buffet/Galleys
- Part: Odor
- Condition: Detected
- Location: Galley
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

CREW ADVISED OF A BURNING RUBBER ODOR IN THE AFT GALLEY.  THE MAIN GALLEY POWER SWITCH WAS SECURED AND THE ODOR DISSIPATED.  MAINTENANCE INSPECTED THE AREA AND OPERATED THE GALLEY EQUIPEMENT.  NOT PROBLEM WAS FOUND.
